zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Structures on generalized Sasakian-space-forms. (English) Zbl 1156.53027
Summary: Contact metric and trans-Sasakian generalized Sasakian-space-forms are deeply studied. We present some general results for manifolds with dimension greater than or equal to 5, and we also pay a special attention to the 3-dimensional cases.

53C25Special Riemannian manifolds (Einstein, Sasakian, etc.)
53D15Almost contact and almost symplectic manifolds
Full Text: DOI
[1] Alegre, P.; Blair, D. E.; Carriazo, A.: Generalized Sasakian-space-forms, Israel J. Math. 141, 157-183 (2004) · Zbl 1064.53026 · doi:10.1007/BF02772217
[2] P. Alegre, A. Carriazo, Generalized Sasakian-space-forms and conformal changes of metric, Preprint · Zbl 1219.53048 · doi:10.1007/s00025-011-0115-z
[3] P. Alegre, A. Carriazo, C. Özgür, S. Sular, New examples of generalized Sasakian-space-forms, Preprint
[4] Blair, D. E.: Riemannian geometry of contact and symplectic manifolds, (2002) · Zbl 1011.53001
[5] Blair, D. E.; Koufogiorgos, T.; Papantoniou, B. J.: Contact metric manifolds satisfying a nullity condition, Israel J. Math. 91, 189-214 (1995) · Zbl 0837.53038 · doi:10.1007/BF02761646
[6] Blair, D. E.; Koufogiorgos, T.; Sharma, R.: A classification of 3-dimensional contact metric manifolds with Q$\phi =\phi $Q, Kodai math. J. 13, 391-401 (1990) · Zbl 0716.53041 · doi:10.2996/kmj/1138039284
[7] Boeckx, E.: A full classification of contact metric $(k,\mu )$-spaces, Illinois J. Math. 44/1, 212-219 (2000) · Zbl 0969.53019
[8] Bueken, P.; Vanhecke, L.: Curvature characterizations in contact geometry, Riv. mat. Univ. parma (4) 14, 303-313 (1988) · Zbl 0689.53021
[9] Cabrerizo, J. L.; Carriazo, A.; Fernández, L. M.; Fernández, M.: Slant submanifolds in Sasakian manifolds, Glasgow math. J. 42, 125-138 (2000) · Zbl 0957.53022 · doi:10.1017/S0017089500010156
[10] Cabrerizo, J. L.; Carriazo, A.; Fernández, L. M.; Fernández, M.: Structure on a slant submanifold of a contact manifold, Indian J. Pure appl. Math. 31, 857-864 (2000) · Zbl 0984.53034
[11] De, U. C.; Tripathi, M. M.: Ricci tensor in 3-dimensional trans-Sasakian manifolds, Kyungpook math. J. 43, 247-255 (2003) · Zbl 1073.53060
[12] Kenmotsu, K.: A class of almost contact Riemannian manifolds, Tôhoku math. J. 24, 93-103 (1972) · Zbl 0245.53040 · doi:10.2748/tmj/1178241594
[13] Koufogiorgos, T.; Tsichlias, C.: On the existence of a new class of contact metric manifolds, Canad. math. Bull. 43/4, 440-447 (2000) · Zbl 0978.53086 · doi:10.4153/CMB-2000-052-6
[14] Marrero, J. C.: The local structure of trans-Sasakian manifolds, Ann. mat. Pura appl. 162, 77-86 (1992) · Zbl 0772.53036 · doi:10.1007/BF01760000
[15] Oubiña, J. A.: New classes of almost contact metric structures, Publ. math. Debrecen 32, 187-193 (1985) · Zbl 0611.53032
[16] Sharma, R.: On the curvature of contact metric manifolds, J. geometry 53, 179-190 (1995) · Zbl 0833.53033 · doi:10.1007/BF01224050
[17] Tricerri, F.; Vanhecke, L.: Curvature tensors on almost Hermitian manifolds, Trans. amer. Math. soc. 267, 365-398 (1981) · Zbl 0484.53014 · doi:10.2307/1998660